MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920517
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: " on (b)(6) 2026, an incident occurred with 1 device.The green sealing ring would slide, preventing optimal tightening.The nurse was therefore unable to screw on the tubing.Clinical consequence: prolonged catheter clamping time.Corrective action taken at the time: use of a second device.".
 
Additional Manufacturer Narrative
(b)(4).The reported issue that the green sealing ring would slide preventing optimal tightening was confirmed upon investigation of the returned sample.The details of the complaint were reviewed.One unit of catheter body was returned for evaluation.The compression sleeve was observed to be over the threads of the juncture hub.The sleeve was torn but intact as one unit.Damages are consistent with compression cap threaded juncture hub with the sleeve sandwiched between the threads.The ifu noted the following: warning: green compression sleeve must be present when threading compression cap onto hub connection assembly.Failure to do so may result in air embolism, blood loss, or catheter separation.Slide threaded compression cap over compression sleeve towards hub connection assembly with compression sleeve seated completely inside.Thread compression cap onto hub connection assembly firmly, but do not over tighten.There should be no threads visible on hub connection assembly.Precaution: ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation.Additional information indicated no patient complications.Another device was used to complete the case.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, the most likely root cause is unintended use error.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24588582
Report Number9680794-2026-00182
Device Sequence Number13071315
Product Code PPO
UDI-Device Identifier30801902195556
UDI-Public(01)30801902195556(11)250804(17)280420(10)33F25F0300(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920517
Device Catalogue NumberCS-15232-X
Device Lot Number33F25F0300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown